Skip to content

Zur Theorie der Gesellschaftsspiele.

von Neumann, J. (1928). Zur Theorie der Gesellschaftsspiele. Mathematische Annalen, 100(1), 295-320.

Type
Journal article
Intellectual base
Primary research
Year
1928
Volume
100
Issue
1
Pages
295-320
DOI
10.1007/bf01448847
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01448847
Cited from
economics_finance, mathematics

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 4 of 5 citations: 4 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:087d95aedb01 · see in the full table